# SDR IXXA20161206194

- Difficulty date: December 4, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N557CM
- Make and model: Boeing 757-2B6
- Aircraft serial: 23687
- Aircraft time: 75,764 hours, 26,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR EMERGENCY ESCAPE LIGHT INOPERATIVE. RELAMPED LEFT EXTERIOR EMERGENCY ESCAPE LIGHT IAW AMM 33-51-06. OPERATIONAL CHECK SATISFACTORY. FAULT NOT DUPLICATED. AIRCRAFT RELEASED TO SERVICE.
